I have been recently diagnosed with Type 1 Diabetes. I am on the roller coaster of very highs and very lows. My insulin has been changed multiple times and I am still dealing with this. Is this normal? Should my doctor be doing something different? Because of no insurance I must go to the county for my medical care...very...very frustrated.
Thank you Cora! I will look for these books! The doctor has told me because I was in such a high sugar "state" for so long its going to take a while to get things under control. My crashes hit me so hard and without warning it has scared me quite a bit. My eyesight has taken a "hit" as well and I have also been told to wait until things are under control until I can go to the eye doctor. Some days are very depressing and frustrating but I keep moving and doing everything I am suppose to be doing.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.